Jan Hubička
Jan Hubička
Charles University, SUSE LINUX, Šechtl and Voseček Museum of Photography
Verified email at kam.mff.cuni.cz - Homepage
Title
Cited by
Cited by
Year
System V Application Binary Interface, AMD64 Architecture Processor Supplement
J Hubicka, A Jaeger, M Mitchell
www.x86-64.org, 2004
122*2004
Universal partial order represented by means of oriented trees and other simple graphs
J Hubička, J Nešetřil
European Journal of Combinatorics 26 (5), 765-778, 2005
492005
All those Ramsey classes (Ramsey classes with closures and forbidden homomorphisms)
J Hubička, J Nešetřil
Advances in Mathematics 356, 106791, 2019
48*2019
Finite presentation of homogeneous graphs, posets and Ramsey classes
J Hubička, J Nešetřil
Israel Journal of Mathematics 149 (1), 21-44, 2005
38*2005
Finite paths are universal
J Hubička, J Nešetřil
Order 22 (1), 21-40, 2005
35*2005
Ramsey expansions of metrically homogeneous graphs
A Aranda, D Bradley-Williams, J Hubička, M Karamanlis, M Kompatscher, ...
arXiv preprint arXiv:1707.02612, 2017
242017
Homomorphism and embedding universal structures for restricted classes
J Hubička, J Nešetřil
Journal of Multiple-Valued Logic & Soft Computing, 27 (2/3), 229-253, 2016
23*2016
Profile driven optimisations in GCC
J Hubicka
GCC Summit Proceedings, 107-124, 2005
232005
Automorphism groups and Ramsey properties of sparse graphs
DM Evans, J Hubička, J Nešetřil
Proceedings of the London Mathematical Society 119 (2), 515-546, 2019
19*2019
Universal structures with forbidden homomorphisms
J Hubička, J Nešetřil
Logic Without Borders: Essays on Set Theory, Model Theory, Philosophical …, 2015
192015
Optimizing real world applications with GCC link time optimization
T Glek, J Hubicka
arXiv preprint arXiv:1010.2196, 2010
182010
Bowtie-free graphs have a Ramsey lift
J Hubička, J Nešetřil
Advances in Applied Mathematics 96, 286-311, 2018
17*2018
A finite presentation of the rational Urysohn space
J Hubička, J Nešetřil
Topology and its Applications 155 (14), 1483-1492, 2008
172008
Ramsey properties and extending partial automorphisms for classes of finite structures
DM Evans, J Hubička, J Nešetřil
arXiv preprint arXiv:1705.02379, 2017
162017
A combinatorial proof of the extension property for partial isometries
J Hubička, M Konečný, J Nešetřil
arXiv preprint arXiv:1807.10976, 2018
142018
Complexities of relational structures
D Hartman, J Hubička, J Nešetřil
Mathematica Slovaca 65 (2), 229-246, 2015
142015
The GCC call graph module: a framework for inter-procedural optimization
J Hubicka
Proceedings of the 2004 GCC Developers’ Summit, 65-78, 2004
142004
Completing graphs to metric spaces
A Aranda, D Bradley-Williams, EK Hng, J Hubička, M Karamanlis, ...
Electronic Notes in Discrete Mathematics 61, 53-60, 2017
13*2017
Porting GCC to the AMD64 architecture
J Hubicka
Proceedings of the GCC Developers Summit, 79-105, 2003
13*2003
Semigroup-valued metric spaces: Ramsey expansions and EPPA
J Hubicka, M Konecný, J Nešetril
preparation, 2018
10*2018
The system can't perform the operation now. Try again later.
Articles 1–20